My Doctor put me on Celexa for major depression a few days ago and I feel jittery and have lost my appetite. Does anyone know if the side effects like this go away? Should I continue taking it?
Posts You May Be Interested In
I'm not really sure how to phrase this, so I apologize in advance!My school counsellor says she thinks that I have depression and has told me to seek help from my parents, but my parents don't believe in mental sicknesses. The only time I've been to a therapist was when they wanted to 'get rid' of my social anxiety and general anxiety. I only went to a couple sessions before they stopped it...
Two Priests are walking down the street when a drunk man comes up to them. He says, to the first Priest," I'm Jesus Christ." The Priest replys," No son, you're not!" So he says to the second,"I'm Jesus Christ." He says,"No, son, you're not." The drunk says," Look I can prove it." He takes the two Preists into the bar.The bartender takes one look at the drunk and says," JESUS CHRIST YOU'RE HERE...